# SDR WRLA2005141

- Difficulty date: September 11, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N381
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Engine: Pwa PW4060
- System (JASC): 3451 · DME/TACAN System
- Part: Interrogator
- Condition: Inoperative
- Location: Dme
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TPE/ANC AT FIVE HOURS EN ROUTE A SMELL AND VISUAL OBSERVATION OF LITE SMOKE IN COCKPIT.  AT SAME TIME DME 2 C/B POPPED, SMOKE AND SMELL DISSIPATED AFTER 20 MIN.  INSPECTED NR 2 DME INTERROGATOR AND FOUND UNIT TO BE AT FAULT, NO EVIDENCE OF ANY ELECTRICAL WIRING DAMAGE OR ADJACENT COMPONENTS DAMAGE.  TRANSFERRED NR 2 DME TO DMI M34SE1105-84 IAW MEL 34-52-1 CAT D.  C/B WAS PULLED AND COLLARED.
